TITLE

Pairwise Weakly Regular-Lindelöf Spaces

AUTHOR(S)
Kılıman, Adem; Salleh, Zabidin
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We will introduce and study the pairwise weakly regular-Lindelöf bitopological spaces and obtain some results. Furthermore, we study the pairwise weakly regular-Lindelöf subspaces and subsets, and investigate some of their characterizations. We also show that a pairwise weakly regular-Lindelöf property is not a hereditary property. Some counterexamples will be considered in order to establish some of their relations.
ACCESSION #
36264771

 

Related Articles

  • A CHARACTERIZATION OF THREE-INTERVAL SCALING SETS. Shukla, N. K.; Yadav, G. C. S. // Real Analysis Exchange;2010, Vol. 35 Issue 1, p121 

    In this paper, we characterize scaling sets consisting of three intervals. In addition, we provide a procedure to obtain scaling sets possessing finitely many intervals.

  • Unification of generalized open sets on topological spaces. Noiri, T.; Roy, B. // Acta Mathematica Hungarica;Mar2011, Vol. 130 Issue 4, p349 

    new kind of sets called generalized �-closed (briefly g �-closed) sets are introduced and studied in a topological space by using the concept of generalized open sets introduced by �. Cs�sz�r. The class of all g �-closed sets is strictly larger than the class of all...

  • On some generalized open sets. Pankajam, V.; Sivaraj, D. // Journal of Advanced Research in Applied Mathematics;2011, Vol. 3 Issue 4, p1 

    We introduce some family of generalized topologies using the closure and interior operators of the generalized topology of δ-open sets. We characterize such sets and discuss their properties. Also, we discuss the relation between their interior and closure operators with the other interior...

  • New generalized topologies on generalized topological spaces due to Császár. Ekici, Erdal; Roy, Bishwambhar // Acta Mathematica Hungarica;Jul2011, Vol. 132 Issue 1/2, p117 

    We introduce new types of sets called $\bigwedge_{\mu}$-sets and $\bigvee_{\mu}$-sets and study some of their fundamental properties. We then investigate the topologies obtained from these sets.

  • $${\mu\mbox{-}S}$$ -closed spaces. Sarsak, M. // Acta Mathematica Hungarica;Aug2015, Vol. 146 Issue 2, p285 

    We introduce and study $${\mu\mbox{-}S}$$ -closed spaces, i.e. $${\mu}$$ -spaces $${(X, \mu)}$$ in which every cover of X by $${\mu}$$ -semi-open sets has a finite subfamily the union of the μ-closures of whose members covers X. The class of $${\mu\mbox{-}S}$$ -closed spaces is a proper...

  • Utility representation of continuous preferences. Beardon, A. F. // Economic Theory;1997, Vol. 10 Issue 2, p369 

    By generalising the Arrow-Hahn approach, we give new conditions under which a preference relation on a metric space can be represented by a continuous utility function.

  • ε-Open sets. Al-Hawary, Talal Ali // Acta Scientiarum: Technology;Jan-Mar2013, Vol. 35 Issue 1, p111 

    In this paper, we introduce the relatively new notion of ζ -open subset which is strictly weaker than open. We prove that the collection of all ζ -open subsets of a space forms a topology that is finer than the original one. Several characterizations and properties of this class are also...

  • SOME PROPERTIES OF MODULAR S-METRIC SPACES AND ITS FIXED POINT RESULTS. EGE, MELTEM ERDEN; ALACA, CIHANGIR // Journal of Computational Analysis & Applications;Jan2016, Vol. 20 Issue 1, p24 

    In this paper, we introduce modular S-metric spaces and deal with their some properties. We also prove some fixed point theorems on complete modular S-metric spaces.

  • Foundations of the theory of conflict problems with partially overlapping interests. Smol'yakov, E. R. // Doklady Mathematics;Jun2011, Vol. 83 Issue 3, p421 

    The article presents several notions of effectiveness and equilibrium which can be used in solving conflict or game problems with partially overlapping interests of participants. It examines conflicts between two participants and makes an assumption that metric spaces Qi contain compact sets Gi....

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics